Journal article icon

Journal article

Concentration results for a Brownian directed percolation problem

Abstract:
We consider the hydrodynamic limit for a certain Brownian directed percolation model, and establish uniform concentration results. In view of recent work on the connection between this directed percolation model and eigenvalues of random matrices, our results can also be interpreted as uniform concentration results at the process level for the largest eigenvalue of Hermitian Brownian motion. © 2002 Elsevier Science B.V. All rights reserved.
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Statistics
O'Connell, N More by this author
Journal:
STOCHASTIC PROCESSES AND THEIR APPLICATIONS
Volume:
102
Issue:
2
Pages:
207-220
Publication date:
2002-12-05
DOI:
ISSN:
0304-4149
URN:
uuid:2ae1a732-8e2f-4697-b4a8-ff53a0f9eff3
Source identifiers:
3646
Local pid:
pubs:3646

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP